Doctor insights on:
Exercising Mess Up Your Cycle
I want to start takin fertilaid, but if ur regular it can mess up your cycle, for the past 4mths I have been 5, 2, 4, 10 days late, is this regular?
Not quite regular: Fertilaid has several products, and since they are not medications approved by the fda, fertilaid is probably not tested for interactions and side effects like real medicines are. So, that means nobody really knows what effects and side effects there are. If a fertilaid user hears of some interaction or thinks she is getting a side effect, she can visit his primary care doctor. ...Read more
Yes: Plan b will change up the menstrual cycle since it works by preventing ovulation. Bleeding is expected. You should always take a pregnancy test 10 days after using Plan B to make sure that it worked. Please see your doctor to start a more reliable birth control method too. If you are done having children consider essure. ...Read more
Does having sex the first time mess up your cycle? Can it cause a 4 day early period that is light?
Can losing your virginity mess up your cycle. Lost mine 2w ago and had cramps for a week like period but no blood. Period is due today.
Cramps = Infection: You have a UTI: a urinary tract infection. These are the most common consequence of early sexual activity. The cramping is a sign of infection not a sign of pregnancy. This does not mean you did not get pregnant. If your period also does not start on time then you will need to do a pregnancy test as well. ...Read more
Can a prenatal vitamin mess up your cycle? I've been cramping and having all menstrual symptoms but I have not started which o was supposed to, two da
Prenatal vitamins: should not disturb your cycle.Get a more detailed answer ›
Skipping days on birth control can mess up your cycle? i had unprotected sex during that time but he pulled out on time.. does that mean im pregnant?
Flu like symptoms, periods 8 days late. Can you get these symptoms in early pregnancy or do I have the flu? Can the flu mess up your cycle?
Maybe if prolonged: If there's a major change in posture, in the long run there's also a risk for strain and pain. Prevention is best. Step one is to stop using the device so often and/or try a different one like a tablet. Next one could also consider yoga or physical/occupational therapy if primary care doctor approves. If there's a problem after stopping using the phone or tablet, then a physiatrist could be seen. ...Read moreSee 2 more doctor answers
No: Squinting is a way to temporarily improve the clarity and of course blocks strong light if it shines on your face. Squinting done regularly will gradually increase the coarseness and wrinkling of the skin of the face. Better to improve the clarity with proper eyeglasses and/or contacts. See your ophthalmologist. ...Read more
Appetite: Adderall (dextroamphetamine and racemic amphetamine) and other medications for adhd have a potential side effect of reduced appetite. Most taking them do not have a change in appetite. You can consider changing medication to such as ritalin; eat before taking adderall; learn to eat by the clock, even if not hungry; there are appetite stimulants available. If it is prescribed for you, try it, you may not have a change in appetite. ...Read more
Foot discomfort: They won't "mess up your life" but they can cause foot discomfort depending on their size and position. They can certainly make wearing certain types of shoes uncomfortable. Diabetics, however, should have corns and callouses removed or trimmed to prevent further problems. ...Read moreSee 1 more doctor answer
Attention disorders: Well.Some boys have developed aggressive behaviors on strattera (atomoxetine) (that just means it isn't the right medication for them). In general, when stimulants are medically indicated it should not have a detrimental effect on personality. The positive impact of use of appropriate meds is that one may be more attentive, less scattered, more efficient , etc - which can positively impact relationships. ...Read more
Complicated: Add meds may or may not affect a persons personality. It's important to learn about possible side effects and have people who know you well let you know if you are behaving differently. Some people are told they behave better or worse, or experience better or worse mood. Some people are depressed or anxious because they are disorganized, some become more aggressive and have negative effects. ...Read more
- Talk to a doctor online
- Can ovarian cysts mess up your cycle?
- Can antibiotics mess up your menstrual cycle?
- Can a thyroid infection mess up your menstrual cycle?
- Can anti seizure medication mess up your menstrual cycle?
- Does taking plan b mess up your cycle?
- Can plan b mess up your period cycle?
- Can an ovarian cyst mess up your menstrul cycles?
- Antiviotics mess up menstrual cycle
- What can mess up your period cycle?